direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

All publications

Non-Asymptotic Throughput and Delay Distributions in Multi-Hop Wireless Networks
Citation key CHH-NTDDMWN-10
Author Ciucu, Florin and Hui, Pan and Hohlfeld, Oliver
Title of Book Proceedings of the 48th Annual Allerton Conference on Communication, Control, and Computing
Pages 662–669
Year 2010
ISBN 978-1-4244-8215-3
DOI http://dx.doi.org/10.1109/ALLERTON.2010.5706970
Location Monticello, IL, USA
Address New York, NY, USA
Month September/October
Publisher IEEE
Abstract The class of Gupta-Kumar results give the asymptotic throughput in multi-hop wireless networks but cannot predict the throughput behavior in networks of typical size. This paper addresses the non-asymptotic analysis of the multi-hop wireless communication problem and provides, for the first time, closed-form results on multi-hop throughput and delay distributions. The results are non-asymptotic in that they hold for any number of nodes and also fully account for transient regimes, i.e., finite time scales, delays, as well as bursty arrivals. Their accuracy is supported by the recovery of classical single-hop results, and also by simulations from empirical data sets with realistic mobility settings. Moreover, for a specific network scenario and a fixed pair of nodes, the results recover Gupta-Kumar's Θ(1/$\radic$(n log n)) asymptotic scaling law.
Link to publication Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

Auxiliary Functions